# SDR SWAA2022032434342

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PANEL 221BF FWD I/B CORNER IS CRUSHED AND LOWER SURFACE PLIES DISBONDED AND TORN. / WORK ACCOMPLISHED ON NRC# ( 40216-1000 / 0038 )DEFECT# ( Y135836 )
